Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 8, 2009, 2:56 AM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 8, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2009, 2:56 AM EST (07:56 UTC)
- In effect from
- Jan 8, 2009, 11:00 AM EST
- Expired
- Jan 8, 2009, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2737 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 080756 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 256 AM EST THU JAN 8 2009 FLZ020>025-030>032-035>037-040-082200- /O.UPG.KJAX.FW.A.0001.090108T1700Z-090108T2300Z/ /O.NEW.KJAX.FW.W.0002.090108T1600Z-090108T2200Z/ /O.EXT.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 256 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. ON FRIDAY VERY DRY AIR WILL PERSIST OVER THE AREA WHICH WILL CAUSE RELATIVE HUMIDITIES TO FALL BELOW CRITICAL VALUES FOR EXTENDED DURATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>152-162>164-082200- /O.UPG.KJAX.FW.A.0001.090108T1700Z-090108T2200Z/ /O.NEW.KJAX.FW.W.0002.090108T1700Z-090108T2200Z/ /O.EXB.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 256 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. ON FRIDAY VERY DRY AIR WILL PERSIST OVER THE AREA WHICH WILL CAUSE RELATIVE HUMIDITIES TO FALL BELOW CRITICAL VALUES FOR EXTENDED DURATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ033-038-082200- /O.UPG.KJAX.FW.A.0001.090108T1700Z-090108T2300Z/ /O.NEW.KJAX.FW.W.0002.090108T1600Z-090108T2200Z/ ST JOHNS-FLAGLER- 256 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GAZ153-154-165-166-082200- /O.UPG.KJAX.FW.A.0001.090108T1700Z-090108T2200Z/ /O.NEW.KJAX.FW.W.0002.090108T1700Z-090108T2200Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 256 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS82 KJAX 080810 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EST THU JAN 8 2009 GAZ132>136-149>152-162>164-082015- /O.CAN.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/ /O.CON.KJAX.FW.W.0002.090108T1700Z-090108T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 310 AM EST THU JAN 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035>037-040-082015- /O.CON.KJAX.FW.W.0002.090108T1600Z-090108T2200Z/ /O.CON.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 310 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. ON FRIDAY VERY DRY AIR WILL PERSIST OVER THE AREA WHICH WILL CAUSE RELATIVE HUMIDITIES TO FALL BELOW CRITICAL VALUES FOR EXTENDED DURATIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ033-038-082015- /O.CON.KJAX.FW.W.0002.090108T1600Z-090108T2200Z/ ST JOHNS-FLAGLER- 310 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GAZ153-154-165-166-082015- /O.CON.KJAX.FW.W.0002.090108T1700Z-090108T2200Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 310 AM EST THU JAN 8 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH AND STRONG WINDS... BREEZY WEST WINDS WILL BE NEAR 20 MPH WITH HIGHER GUSTS TODAY. RH VALUES WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS. MINIMUM VALUES WILL BE 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 081841 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 141 PM EST THU JAN 8 2009 FLZ020>025-030>032-035>037-040-091000- /O.UPG.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/ /O.NEW.KJAX.FW.W.0003.090109T1600Z-090109T2300Z/ /O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 141 PM EST THU JAN 8 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY VALUES AROUND 35 PERCENT. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 5 TO 7 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-091000- /O.NEW.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/ /O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ ST JOHNS-FLAGLER- 141 PM EST THU JAN 8 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY VALUES AROUND 35 PERCENT. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 3 TO 5 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-082300- /O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 141 PM EST THU JAN 8 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY VALUES AROUND 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 082327 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 627 PM EST THU JAN 8 2009 FLZ020>025-030>032-035>037-040-091000- /O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ /O.CON.KJAX.FW.W.0003.090109T1600Z-090109T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 627 PM EST THU JAN 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY DUE TO LOW RH... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 5 TO 7 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-091000- /O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ /O.CON.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/ ST JOHNS-FLAGLER- 627 PM EST THU JAN 8 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE LOW RH... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 3 TO 5 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-090030- /O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 627 PM EST THU JAN 8 2009 ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 2:41 AM EST, 15 minutes earlier.
Area forecast discussion, Jan 8, 2:41 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 AM EST THU JAN 8 2009
.SHORT TERM...AMPLIFIED PATTERN NOTED ACROSS THE LOWER 48 STATES
WITH FULL SCALE TROUGH OVER THE EASTERN UNITED STATES. AT THE
SURFACE...HIGH PRESSURE CURRENTLY DOMINATES THE GULF COAST REGION
WITH ANOTHER HIGH PRESSURE AREA CENTERED OVER THE CENTRAL PLAINS.
AT 2 AM EST...TEMPERATURES WERE GENERALLY IN THE 40S WITH POCKETS
OF UPPER 30S. LIGHT WESTERLY WINDS WERE ALSO NOTED.
TODAY...FULL SCALE TROUGH OVER THE EASTERN UNITED STATES WILL EXIT
OFFSHORE LATE IN THE DAY. MODERATE WESTERLY WINDS ABOVE THE SURFACE
ARE AGAIN FORECAST TO MIX TO THE SURFACE TODAY...RESULTING IN LAKE
WIND ADVISORY CONDITIONS AREA-WIDE. THUS...WILL ISSUE LAKE WIND
ADVISORY FROM AROUND NOON THROUGH 5 PM EST. HIGH TEMPERATURES ARE
FORECAST BETWEEN 65 AND 75 DEGREES....COLDEST ACROSS INTERIOR
SOUTHEAST GEORGIA.
TONIGHT...HIGH PRESSURE WILL DOMINATE THE AREA WITH WINDS QUICKLY
DIMINISHING EARLY THIS EVENING. MINIMUM TEMPERATURES ARE FORECAST
IN THE UPPER 30S TO MID 40S...COLDEST ALONG AND WEST OF U.S.
HIGHWAY 301 CORRIDOR.
NEARLY ZONAL PATTERN ALOFT WILL ESTABLISH FRIDAY THROUGH SATURDAY.
MEANWHILE...SURFACE HIGH WILL CONTINUE TO SLOWLY PRESS EAST ACROSS
THE AREA. COLDEST DAYTIME TEMPERATURES THROUGH THE SHORT-TERM ARE
FORECAST FRIDAY WITH AFTERNOON HIGHS IN THE 60S. AFOREMENTIONED HIGH
WILL TRANSLATE OFFSHORE SATURDAY WITH DEVELOPING SOUTHERLY WINDS
PROVIDING WARMING TREND...ALBEIT SHORT-LIVED.
SHORTWAVE TROUGH AND ATTENDANT SURFACE COLD FRONT WILL DROP SOUTHEAST
ACROSS THE CENTRAL UNITED STATES FRIDAY...WITH FEATURES BECOMING
LOCAL WEATHER PLAYER SATURDAY NIGHT.
.LONG TERM (SUN THRU WED)...A SIGNIFICANT SHIFT OF SYNOPTIC SCALE
FEATURES IS FORECAST SUN THRU AT LEAST TUE AS FULL SCALE TROUGH
DEVELOPS OVER THE CENTRAL AND EASTERN UNITED STATES. NEXT COLD FRONT
IS FORECAST TO CLEAR THE AREA SAT NIGHT FOLLOWED BY HIGH PRESSURE
BUILDING INTO THE AREA.
SUNDAY AND MONDAY...HIGH TEMPERATURES IN THE 60S WILL BE COMMON EACH
DAY WITH LOW TEMPERATURES IN THE 30S COMMON AWAY FROM THE COAST
SUNDAY NIGHT AND AGAIN MONDAY NIGHT. ADDITIONALLY...A BRIEF FREEZE
WILL BE POSSIBLE OVER OUR WESTERN ZONES.
FOLLOWING NEXT FRONTAL PASSAGE TUESDAY MORNING...EVEN COLDER
TEMPERATURES ARE FORECAST TUESDAY THROUGH WEDNESDAY WITH AFTERNOON
HIGHS MAINLY BETWEEN 55 AND 65 DEGREES. SUB-FREEZING TEMPERATURES
ARE FORECAST ACROSS THE INTERIOR TUESDAY NIGHT AND AGAIN WEDNESDAY
NIGHT...WITH POSSIBILITY OF A HARD FREEZE OVER OUR WESTERN-MOST
LOCALES WEDNESDAY NIGHT.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TODAY. WESTERLY
WINDS WILL INCREASE TODAY AFTER 14Z TO NEAR 20 KNOTS WITH GUSTS
AROUND 25 KNOTS.
&&
.MARINE...OFFSHORE FLOW HAS WEAKENED BUT STILL WILL NEED SCEC
HEADLINE FOR TODAY AS GRADIENT RE-TIGHTENS WITH NEXT APPROACHING
COLD FRONT. SCA CONDITIONS LIKELY FOR OFFSHORE WATERS BY
MID-AFTERNOON THROUGH TONIGHT BEFORE WINDS DECREASE AGAIN EARLY
FRIDAY MORNING.
&&
.FIRE...WILL UPGRADE WATCH TO WARNING FOR ENTIRE AREA TODAY AS VERY
DRY AIR RIGHT ABOVE THE SURFACE WILL MIX DOWN. LONG DURATIONS OF LOW
RH AND STRONG WINDS ARE EXPECTED. A WATCH FOR FRIDAY WILL BE
EXPANDED INTO INTERIOR SE GA AS DRY AIR MIXING DOWN WILL PRODUCE
LONG DURATIONS OF LOW RH AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 37 64 39 / 0 0 0 0
SSI 69 42 60 46 / 0 0 0 0
JAX 73 39 63 43 / 0 0 0 0
SGJ 72 45 63 48 / 0 0 0 0
GNV 72 39 68 41 / 0 0 0 0
OCF 71 39 69 42 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
LAKE WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM EST
FRIDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ZAPPE/ZIBURA/Hazardous weather outlook, Jan 7, 5:15 PM EST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 515 PM EST WED JAN 7 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 515 PM EST WED JAN 7 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... PATCHY FROST WILL BE POSSIBLE OVER THE INTERIOR FOR MUCH OF THE EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:31 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
| Jan 8, 3:49 AM EST | Small Craft Advisory | JAX | 29 hr | |
| Jan 8, 1:41 PM EST | Fire Weather Watch | JAX | Flagler | 13 hr |
| Jan 8, 1:41 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 29 hr |
Nearby
Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.